×

zbMATH — the first resource for mathematics

Found 17,429 Documents (Results 1–100)

100
MathJax
J. Math. Sci., New York 252, No. 2, 283-289 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 152, 159-164 (2018).
MSC:  37K60 39A36 39A12
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 252, No. 2, 232-241 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 152, 110-119 (2018).
PDF BibTeX XML Cite
Full Text: DOI
Nijhoff, Frank (ed.) et al., Asymptotic, algebraic and geometric aspects of integrable systems. In honor of Nalini Joshi on her 60th birthday. Selected papers of the workshop, TSIMF, Sanya, China, April 9–13, 2018. Cham: Springer (ISBN 978-3-030-56999-0/hbk; 978-3-030-57000-2/ebook). Springer Proceedings in Mathematics & Statistics 338, 17-36 (2020).
MSC:  37Jxx 37Kxx
PDF BibTeX XML Cite
Full Text: DOI
Dörfler, Willy (ed.) et al., Mathematics of wave phenomena. Selected papers based on the presentations at the conference, Karlsruhe, Germany, July 23–27, 2018. Cham: Birkhäuser (ISBN 978-3-030-47173-6/hbk; 978-3-030-47174-3/ebook). Trends in Mathematics, 251-278 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification